# SDR TIPR200705001

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N609
- Make and model: Frchld 24W41A
- Aircraft serial: W41104
- Engine: Cont W670*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498200
- Condition: Corroded
- Location: Bs 412-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT CORROSION ALONG STRINGER 38L, BS 412 TO 434 UNDER DOME SEALANT.  SPLICED IN STRINGER SECTION IAW SRM.
